Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4596
Title: Multiplicative invariant lattices in obtained by twisting of group algebras and some explicit characterizations
Authors: Albuquerque, Helena 
Kraußhar, Rolf Sören 
Keywords: Twisted group algebras; Lattices; Algebraic number fields; Generalized norm and trace functions
Issue Date: 2008
Citation: Journal of Algebra. 319:3 (2008) 1116-1131
Abstract: Let G be a finite group and be its group algebra defined over . If we define in G a 2-cochain F, then we can consider the algebra which is obtained from deforming the product, x.Fy=F(x,y)xy, [for all]x,y[set membership, variant]G. Examples of algebras are Clifford algebras and Cayley algebras like octonions. In this paper we consider generalizations of lattices with complex multiplication in the context of these twisted group algebras. We explain how these induce the natural algebraic structure to endow any arbitrary finite-dimensional lattice whose real components stem from any finite algebraic field extension over with a multiplicative closed structure. Furthermore, we develop some fully explicit characterizations in terms of generalized trace and norm functions.
URI: http://hdl.handle.net/10316/4596
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filee534e4c794284aec92caaab62e59cfb6.pdf185.54 kBAdobe PDFView/Open
Show full item record

Page view(s)

192
checked on Nov 13, 2019

Download(s)

18
checked on Nov 13, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.